# SDR AALA202405285437

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 60,864 hours, 38,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2657
- Condition: No Test
- Location: Emergency Lights
- Part time: 73,361 hours, 34,407 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU TEST FAIL DUE TO EPSU UNIT FWD LFT. REMOVED AND REPLACED FWD L/H EPSU UNIT IAW AMM 33-51-38-400-001-A. OPS CHECK GOOD.
